Open Access
Translator Disclaimer
2013 Exact Multiplicity of Sign-Changing Solutions for a Class of Second-Order Dirichlet Boundary Value Problem with Weight Function
Yulian An
Abstr. Appl. Anal. 2013(SI44): 1-9 (2013). DOI: 10.1155/2013/897307

Abstract

Using bifurcation techniques and Sturm comparison theorem, we establish exact multiplicity results of sign-changing or constant sign solutions for the boundary value problems u + a ( t ) f ( u ) = 0 , t ( 0 , 1 ) , u ( 0 ) = 0 , and u ( 1 ) = 0 , where f C ( , ) satisfies f ( 0 ) = 0 and the limits f = lim | s | ( f ( s ) / s ) , f 0 = lim | s | 0 ( f ( s ) / s ) { 0 , } . Weight function a ( t ) C 1 [ 0 , 1 ] satisfies a ( t ) > 0 on [ 0 , 1 ] .

Citation

Download Citation

Yulian An. "Exact Multiplicity of Sign-Changing Solutions for a Class of Second-Order Dirichlet Boundary Value Problem with Weight Function." Abstr. Appl. Anal. 2013 (SI44) 1 - 9, 2013. https://doi.org/10.1155/2013/897307

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095472
MathSciNet: MR3064511
Digital Object Identifier: 10.1155/2013/897307

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2013 • No. SI44 • 2013
Back to Top